Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Time versus distance for the propagation of heat in bounded domains

Author: W. A. Day
Journal: Quart. Appl. Math. 58 (2000), 325-330
MSC: Primary 35K05; Secondary 80A20
DOI: https://doi.org/10.1090/qam/1753402
MathSciNet review: MR1753402
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K05, 80A20

Retrieve articles in all journals with MSC: 35K05, 80A20

Additional Information

DOI: https://doi.org/10.1090/qam/1753402
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society